Manuscripts

[Mathscinet]
[Here is the BibTeX file for almost all of the below.]
Would you mind doing the same with yours? It was just a copy-paste for me but it can help visitors a lot.


 
  1. M. Balázs, Ross Bowen
    Product blocking measures and a particle system proof of the Jacobi triple product
    ANNALES DE L'INSTITUT HENRI POINCARÉ-PROBABILITÉS ET STATISTIQUES 54:(1) pp. 514-528 (2018)
    [Arxiv] [At publisher] [PDF file]
     
  2. M. Balázs, Firas Rassoul-Agha, Timo Seppäläinen
    Wandering exponent and large deviations for random walk in a dynamic beta environment
    Preprint (2018)
    [Arxiv] Notice: version v1 contains all the proofs, v2 cites some of them from a concurrent and independent manuscript by H. Chaumont and C. Noack.
     
  3. Jacob Calvert, M. Balázs, Katerina Michaelides
    Unifying particle-based and continuum models of hillslope evolution with a probabilistic scaling technique
    Preprint (2018)
    Notice: this manuscript contains heuristic arguments. Rigorous proofs are on their way in a forthcoming paper.
    [Arxiv]
     
  4. M. Balázs, Attila László Nagy
    How to initialize a second class particle?
    ANNALS OF PROBABILITY 45:(6A), pp. 3535-3570 (2017)
    [Arxiv] [At publisher]
     
  5. M. Balázs, Attila László Nagy, Bálint Tóth, István Tóth
    Coexistence of shocks and rarefaction fans: complex phase diagram of a simple hyperbolic particle system
    JOURNAL OF STATISTICAL PHYSICS 165:(1) pp. 115-125. (2016)
    [Arxiv] [At publisher] [Springer Nature content sharing]
     
  6. M. Balázs, Áron Folly
    An electric network for non-reversible Markov chains
    THE AMERICAN MATHEMATICAL MONTHLY Vol. 123, No. 7 (August-September 2016), pp. 657-682
    [Arxiv] [At publisher]
     
  7. M. Balázs, Attila László Nagy
    Dependent Double Branching Annihilating Random Walk
    ELECTRONIC JOURNAL OF PROBABILITY 20: Article 84 (32 pages) (2015)
    [Arxiv] [At publisher]

     
  8. M. Balázs, Dávid Zoltán Szabó
    Comparing dealing methods with repeating cards
    ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS 11 (2), 615–630 (2014)
    [Arxiv], [At publisher]
     
  9. M. Balázs, Miklós Zoltán Rácz, Bálint Tóth
    Modeling Flocks and Prices: Jumping Particles with an Attractive Interaction
    ANNALES DE L'INSTITUT HENRI POINCARÉ-PROBABILITÉS ET STATISTIQUES Vol. 50, No. 2, 425–454. (2014)
    [Arxiv], [At publisher]

     
  10. M. Balázs, Júlia Komjáthy, Timo Seppäläinen
    Microscopic concavity and fluctuation bounds in a class of deposition processes
    ANNALES DE L'INSTITUT HENRI POINCARÉ-PROBABILITÉS ET STATISTIQUES 48:(1) pp. 151-187. (2012)
    [Arxiv], [At publisher]
     
  11. M. Balázs, Júlia Komjáthy, Timo Seppäläinen
    Fluctuation bounds in the exponential bricklayers process
    JOURNAL OF STATISTICAL PHYSICS 147:(1) pp. 35-62. (2012)
    [Arxiv], [At publisher]

     
  12. M. Balázs, Jeremy Quastel, Timo Seppäläinen
    Fluctuation exponent of the KPZ/stochastic Burgers equation
    JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY 24: pp. 683-708. (2011)
    [Arxiv], [At publisher]
     
  13. M. Balázs, Gábor Horváth, Sándor Kolumbán, Péter Kovács, Miklós Telek
    Fluid level dependent Markov fluid model with continuous zero transition
    PERFORMANCE EVALUATION 68:(11) pp. 1149-1161. (2011)
    [PDF], [At publisher]

     
  14. M. Balázs, György Farkas, Péter Kovács, Attila Rákos
    Random walk of second class particles in product shock measures
    JOURNAL OF STATISTICAL PHYSICS 139:(2) pp. 252-279. (2010)
    [Arxiv], [At publisher]
     
  15. M. Balázs, Timo Seppäläinen
    Order of current variance and diffusivity in the asymmetric simple exclusion process
    ANNALS OF MATHEMATICS 171:(2) pp. 1237-1265. (2010)
    [Arxiv], [At publisher]

     
  16. M. Balázs, Timo Seppäläinen
    Fluctuation bounds for the asymmetric simple exclusion process
    ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS VI: pp. 1-24. (2009)
    [Arxiv], [At publisher]

     
  17. M. Balázs, Júlia Komjáthy
    Order of current variance and diffusivity in the rate one totally asymmetric zero range process
    JOURNAL OF STATISTICAL PHYSICS 133:(1) pp. 59-78. (2008)
    [Arxiv], [At publisher]

     
  18. M. Balázs, Firas Rassoul-Agha, Timo Seppäläinen, Sunder Sethuraman
    Existence of the zero range process and a deposition model with superlinear growth rates
    ANNALS OF PROBABILITY 35:(4) pp. 1201-1249. (2007)
    [Arxiv], [At publisher]
     
  19. M. Balázs,Timo Seppäläinen
    Exact connections between current fluctuations and the second class particle in a class of deposition models
    JOURNAL OF STATISTICAL PHYSICS 127:(2) pp. 431-455. (2007)
    [Arxiv], [At publisher]
     
  20. M. Balázs, Timo Seppäläinen
    A convexity property of expectations under exponential weights
    After completion of this manuscript we learned that our main results can be obtained as a special case of some propositions in Karlin: Total Positivity, Vol. 1. (2007)
    [Arxiv]

     
  21. M. Balázs, Firas Rassoul-Agha, Timo Seppäläinen
    The random average process and random walk in a space-time random environment in one dimension
    COMMUNICATIONS IN MATHEMATICAL PHYSICS 266:(2) pp. 499-545. (2006)
    [Arxiv], [At publisher]
     
  22. M. Balázs, Eric Cator, Timo Seppäläinen
    Cube root fluctuations for the corner growth model associated to the exclusion process
    ELECTRONIC JOURNAL OF PROBABILITY 11: pp. 1094-1132. (2006)
    [Arxiv], [At publisher]

     
  23. M. Balázs
    Multiple shocks in bricklayers' model
    JOURNAL OF STATISTICAL PHYSICS 117:(1-2) pp. 77-98. (2004)
    [Arxiv], [At publisher]

     
  24. M. Balázs
    Stochastic bounds on the zero range processes with superlinear jump rates
    PERIODICA MATHEMATICA HUNGARICA 47:(1-2) pp. 17-27. (2003)
    [At publisher]
     
  25. M. Balázs
    Growth fluctuations in a class of deposition models
    ANNALES DE L'INSTITUT HENRI POINCARÉ-PROBABILITÉS ET STATISTIQUES 39:(4) pp. 639-685. (2003)
    [Arxiv], [At publisher]
     
  26. M. Balázs
    Közlekedési dugók egy matematikai modellje, a paper in Hungarian for traffic engineers about using the simple exclusion process for modeling traffic jams
    URBAN TRAFFIC 3 pp. 162-164. (2003)
     
  27. M. Balázs,
    Egy dugómodell, another paper in Hungarian for high school students about simple exclusion process and traffic jams
    MATHEMATICAL AND PHYSICAL JOURNAL FOR SECONDARY SCHOOLS pp. 301-307, May 2003
    [At publisher]
     
  28. M. Balázs
    Microscopic shape of shocks in a domain growth model
    JOURNAL OF STATISTICAL PHYSICS 105: pp. 511-524. (2001)
    [Arxiv], [At publisher]
     

 

[Home] | [Research] | [Publications] | [Talks] | [Me] | [Utilities] | [Links] | [Teaching]